direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Search

Search for publications




Publications

A Family of Energy Stable, Skew-Symmetric Finite Difference Schemes on Collocated Grids
Citation key Reiss2015
Author Reiss, Julius
Pages 821-838
Year 2015
ISSN 0885-7474
DOI 10.1007/s10915-015-9985-7
Journal Journal of Scientific Computing
Volume 65
Number 2
Publisher Springer US
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.